# SDR 39LA2014031263

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N408UD
- Make and model: Skrsky S61N
- Aircraft serial: 61772
- Aircraft time: 28,505 hours, 79,183 cycles
- Engine: Ge CT581402
- Engine time: 27,310 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM OAIX TO OASH THE NR 1 ENG FIRE WARNING LIGHT ILLUMINATED.  THE EMERGENCY CHECKLIST WAS ACCOMPLISHED & A RETURN TO OAIX WAS ACCOMPLISHED WITHOUT INCIDENT.  FOUND  FIRE LOOP CHAFFING ENG DECK, REPOSITIONED LOOP ACCOMPLISHED IAW S61N MM CH 26-10-2.
